American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[2] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[3] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF

[4] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1